# SDR IPXA09855365

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 56122987
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F3-7 DOUBLER REPAIR AT NOSE PRESSURE DECK BS 17.5 TO -10.5 BL 0 TO RBL 19.5 DOES NOT CORRELATE TO SRM.  REPAIR ACCOMPLISHED PER REO-12630 REV D AND EO DC8-5320-32868-A.
